ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i7.20
pages 12-16

Robust Stability of Discrete Control Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

要約

The problem of determination of conditions of robust stabilization of linear stationary objects with prescribed multiple estimates of their parameters, is studied. This means, we consider the problem of finding existence conditions of such linear feedback by the state vector, which ensures asymptotic stability of the whole class of closed-loop discrete control systems. On the basis of sufficient conditions of asymptotic stability of linear discrete systems of this class of control systems, easily verified conditions of robust stabilization are derived.


Articles with similar content:

On Periodizing Solution of Dynamical Systems with the Simplest Symmetry under Changing of Control Parameters. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Leonid G. Lobas
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
Method of Iterative Identification of Multidimensional Systems by Uncertain Data. Part II. Algorithms
Journal of Automation and Information Sciences, Vol.39, 2007, issue 4
Pyetr A. Tigunov, Vyacheslav F. Gubarev
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
Discrete Optimal Control of Descriptor Systems with Variable Parameters
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Larisa A. Vlasenko, Mikhail F. Bondarenko, Anatoliy G. Rutkas